- -

Metric spaces related to Abelian groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Metric spaces related to Abelian groups

Show full item record

Veisi, A.; Delbaznasab, A. (2021). Metric spaces related to Abelian groups. Applied General Topology. 22(1):169-181. https://doi.org/10.4995/agt.2021.14446

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/165250

Files in this item

Item Metadata

Title: Metric spaces related to Abelian groups
Author: Veisi, Amir Delbaznasab, Ali
Issued date:
Abstract:
[EN] When working with a metric space, we are dealing with the additive group (R, +). Replacing (R, +) with an Abelian group (G, ∗), offers a new structure of a metric space. We call it a G-metric space and the induced ...[+]
Subjects: G-metric space , L-group , Dedekind-complete group , Densely ordered group , Continuity
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2021.14446
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2021.14446
Thanks:
The authors are grateful to the referee for providing helpful comments and recommendations to improve the quality of the paper.
Type: Artículo

References

A. Arhangel'skii and M. Tkachenko, Topological groups and related structures, Atlantis press/ World Scientific, Amsterdam-Paris, 2008. https://doi.org/10.2991/978-94-91216-35-0

R. Engelking, General topology, Sigma Ser. Pure Math., Vol. 6, Heldermann Verlag, Berlin, 1989.

L. Gillman and M. Jerison, Rings of Continuous Functions, Springer-Verlag, Berlin/Heidelberg/New York, 1976. [+]
A. Arhangel'skii and M. Tkachenko, Topological groups and related structures, Atlantis press/ World Scientific, Amsterdam-Paris, 2008. https://doi.org/10.2991/978-94-91216-35-0

R. Engelking, General topology, Sigma Ser. Pure Math., Vol. 6, Heldermann Verlag, Berlin, 1989.

L. Gillman and M. Jerison, Rings of Continuous Functions, Springer-Verlag, Berlin/Heidelberg/New York, 1976.

I. Kaplansky, Infinite Abelian Groups, University of Michigan Press, 1954.

O. A. S. Karamzadeh, M. Namdari and S. Soltanpour, On the locally functionally countable subalgebra of C(X), Appl. Gen. Topol. 16, no. 2 (2015), 183-207. https://doi.org/10.4995/agt.2015.3445

M. Namdari and A. Veisi, Rings of quotients of the subalgebra of C(X) consisting of functions with countable image, Inter. Math. Forum 7 (2012), 561-571.

D. J. S. Robinson, A course in the theory of groups, second edition, Springer-Verlag New York, Inc. 1996.

J. Rotman, An Introduction to the Theory of Groups, Vol. 148, 4th edition Springer, New York, 1995.

A. Veisi, The subalgebras of the functionally countable subalgebra of C(X), Far East J. Math. Sci. (FJMS) 101, no. 10 (2017), 2285-2297. https://doi.org/10.17654/MS101102285

A. Veisi, Invariant norms on the subalgebras of $C(X)$ consisting of bounded functions with countable image, JP Journal of Geometry and Topology 21, no. 3 (2018), 167-179. https://doi.org/10.17654/GT021030167

A. Veisi, ec-Filters and ec-ideals in the functionally countable subalgebra of C*(X), Appl. Gen. Topol. 20, no. 2 (2019), 395-405. https://doi.org/10.4995/agt.2019.11524

A. Veisi and A. Delbaznasab, New structure of norms on Rn and their relations with the curvature of the plane curves, Ratio Mathematica 39 (2020), 55-67.

S. Willard, General Topology, Addison-Wesley, 1970.

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record